# SDR CA960708007

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310709001
- Condition: Cracked
- Location: Rgb Nr 19 Brg
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE REDUCTION GEARBOX (RGB) WAS SENT FOR INVESTIGATION AND REPAIR BECAUSE THE RGB WAS MAKING METAL. THE CAUSE OF THE RGB MAKING METAL WAS AN AXIAL CRACK ON THE INNER RACE OF THE #19 BEARING AND THE SPALLING OF THE #18 BEARING INNER RING PLAIN HALF.
